# SDR 97ZZZX4562

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359AE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC674
- System (JASC): 6122 · Propeller Governor
- Part: Propeller Gov
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LBB/DFW - WHILE EN ROUTE, LEFT ENGINE WOULD NOT FALL BELOW 100 PERCENT RPM. THE LEFT PROPELLER WOULD NOT RESPOND TO POWER OR SPEED LEVER MOVEMENTS AND REMAINED STUCK AT 100 PERCENT.  THE CAPTAIN THEN RETURNED TO LBB.  MAINTENANCE REMOVED THE STARTER GENERATOR AND INSTALLED A JAM NUT ON THE PROP GOVERNOR LOW STOP AND READJUSTED PER GTEC MM 72-00-00.  REINSTALLED STARTER GENERATOR, PERFORMED ENGINE RUN-UP, AND OPERATIONS CHECK WAS GOOD.
